# SDR USAA2013092600009

- Difficulty date: September 26, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,775 hours, 41,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT LENS AT SEAT 12C BROKEN.  MX REPLACED EMERGENCY EXIT LIGHT LENS AT SEAT 12C.
